# SDR 2008UALA02184

- Difficulty date: April 15, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N203UA
- Make and model: Boeing 737322
- Aircraft serial: 24718
- Aircraft time: 50,869 hours, 29,693 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR UPPER HINGE CUTOUT HAS 2 HOLES SHOWING CRACK INDICATIONS, JUST ABOVE FWD END OF CUTOUT.  MAJOR REPAIR ACCOMPLISHED: NO DAMAGE FOUND IN UPPER HOLE ABOVE HINGE CUTOUT BY NDT. REMOVED CRACK FROM LWR HOLE IN BEAR-STRAP. FABRICATED & INSTALLED FILLER & DOUBLER REPAIR.
